| Model Number |
03.130.200 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure on (b)(6) 2020, two (2) unknown devices with part number 03.132.010 were broken or twisted, while three (3) other 1mm drill bit were also broken.It is unknown if there was a surgical delay.Patient status and surgical outcome were unknown.This complaint involves five (5) devices.This report is for one (1) 1.1mm drill bit/k-wire attachment for threaded hole/70mm.This is report 1 of 3 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that during an open reduction internal fixation (orif) of the metacarpals 2-4 on (b)(6) 2020, two (2) stardrive screwdriver shafts were broken or twisted, while three (3) other 1mm drill bit were also broken.The procedure was successfully completed with the use of another device.There was a slight surgical delay reported.Patient status is unknown.